“Alli” the shart, by GSK.

Sometimes it makes a change for me to do a post on different pharmaceutical companies as it’s way too easy to find corruption and deceit by “the lovely people” of lundbeck whos’ obvious motto is “profit before people” but GSK seem to be just as bad and besides they messed with our friend Bobby, with their poisonous seroxat!

It’s amazing how far women will go to lose a few pounds and I must say that when I saw this ad on RTE tv during the weight loss programme “operation transformation”(by the unique and badly missed Gerry R.I.P.), I did think hmm, that sounds great, take a pill and get skinny, that’s my idea of heaven. But look a little bit deeper and you will see that there are no quick fixes, but I bet gsk and Roche have made quite a bit of profit already for a drug that has modest rewards, at best!

It has been reported last week that the FDA are coming under increasing pressure to ban the weight loss drug Alli (Link) made by the equally “controversial” drug company “GlaxoSmithKline”. Orlistat Originally marketed by Roche as Xenical, a prescription only diet pill , was brought out by GSK as an over-the-counter version known as Alli.

The side effects of Alii (which was hailed as “the cure to obesity”) include acute liver damage and kidney stones. Two Alli patients died of liver failure and three required liver transplants. And to make matters even worse, the effects with weight loss are meagre at best! 

I don’t think you will find the word “shart” in the Oxford english dictionary, so the true meaning  of “Alli the shart” may not be understood by the majority of the general public and I for one will not be explaining it as it’s a tiny bit rude, suffice to say you should get the message if you read this excerpt from Wiki-pedia… 

” The primary side effects of the drug are gastrointestinal-related, and include steatorrhea (oily, loose stools with excessive flatus due to unabsorbed fats reaching the large intestine), fecal incontinence and frequent or urgent bowel movements”.

The side effects of Alli were exposed on the Dr.Oz show last week and can be viewed here… Link

Interestingly this Irish Medicines Board newsletter shows no mention of liver damage or kidney stones, now that’s a surprise!…Link 

Bobby Fiddaman over at seroxat sufferers has been telling people about Alli for a few years but BEWARE, he pulls no punches and if you are of a weak disposition or didn’t know what a shart is…you will now!!! Link

One thought on ““Alli” the shart, by GSK.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s